Alert archive / Kansas / Flash Flood Warnings in 2004
Flash Flood Warning 20, NWS Hastings, NE
NWS Hastings, NE issued this flash flood warning at Jul 7, 2004, 7:14 PM CDT for Rooks County, Kansas. It was in force for 6 hr. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 7, 2004, 7:14 PM CDT (00:14 UTC)
- Expired
- Jul 8, 2004, 1:15 AM CDT
- In force
- 6 hr
- Issued by
- NWS Hastings, NE
- Area
- Counties, with a storm outline in the text
County Rooks County, KS
The radar
The Grand Island radar (KUEX), 126 km from the middle of the area, began a volume at 00:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 7, 7:20 PM CDT | HEAVY RAIN 0 | Stockton, KS | WATER OVER LOW LYING AREAS OF ROADS |
| Jul 7, 7:20 PM CDT | HEAVY RAIN 0 | Stockton, KS | WATER OVER LOW LYING AREAS OF ROADS |
| Jul 7, 7:45 PM CDT | HEAVY RAIN 2 | 6 Nw Natoma, KS | |
| Jul 7, 8:00 PM CDT | FLASH FLOOD | 1 N Codell, KS | WATER OVER HIGHWAY 18. |
| Jul 7, 8:00 PM CDT | FLASH FLOOD | 1 N Codell, KS | WATER OVER HIGHWAY 18. |
| Jul 7, 9:34 PM CDT | FLASH FLOOD | 2 E Codell, KS | WATER RUNNING OVER ROADWAYS NEAR PARADISE CREEK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 46 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 0.2 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2020 J/kg
- Mixed-layer CIN
- -61 J/kg
- Mixed-layer LCL
- 2026 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 118 m²/s²
- 0-3 km storm-relative helicity
- 270 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 9.6
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KGID 080020 FFWGID KSC163-080615- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE HASTINGS NE 714 PM CDT WED JUL 7 2004 THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A * FLASH FLOOD WARNING FOR... ROOKS COUNTY IN NORTH CENTRAL KANSAS * UNTIL 115 AM CDT * AT 709 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED FLASH FLOODING FROM THUNDERSTORMS THAT HAVE OCCURRED OVER THE PAST FEW HOURS. ADDITIONAL RAINFALL OF 1 TO 2 INCHES IS POSSIBLE THROUGH 9 PM AS ADDITIONAL STORMS FORM OVER THE AREA AND MOVE SLOWLY SOUTHEAST. * LOCATIONS IMPACTED INCLUDE...CODELL...STOCKTON AND WOODSTON. THE MAJOR CREEKS AFFECTED WILL BE THE MEDICINE CREEK AND THE NORTH FORK OF THE SOLOMON IN THE CENTRAL AND EASTERN PARTS OF ROOKS COUNTY. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY. MOVE TO HIGHER GROUND. LAT...LON 3954 9908 3952 9956 3915 9956 3917 9907 $$ EWALD
2 follow-up statements
000
WGUS73 KGID 080240
FFSGID
KSC163-080615-
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
940 PM CDT WED JUL 7 2004
...FLASH FLOOD WARNING CONTINUES UNTIL 115 AM CDT FOR PEOPLE IN THE
FOLLOWING COUNTY...
IN NORTH CENTRAL KANSAS
ROOKS
LOCAL LAW ENFORCEMENT REPORTED FLASH FLOODING IN THE SOUTHEASTERN
PORTION OF THE COUNTY. ROADWAYS HAD WATER RUNNING OVER THEM NEAR
PARADISE CREEK BETWEEN CODELL AND NATOMA.
MOST FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS
BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS THE ROADWAY.
NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. TO
ESCAPE RISING WATER MOVE UP TO HIGHER GROUND.
TO REPORT FLOODING HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR
REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN HASTINGS.
LAT...LON 3954 9959 3915 9958 3914 9907 3955 9907
&
$$
NELSON000 WGUS73 KGID 080613 FFSGID KSC163-080630- FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 112 AM CDT THU JUL 8 2004 ...FLASH FLOOD WARNING FOR ROOKS COUNTY IN NORTH CENTRAL KANSAS WILL BE ALLOWED TO EXPIRE AT 115 AM CDT... AS HEAVY RAINFALL ENDED ACROSS THE WARNED AREA A COUPLE OF HOURS AGO...MOST OF THE DRAINAGE CULVERTS...DITCHES...AND CREEKS HAVE SINCE RECEDED. SOME MINOR FLOODING MAY CONTINUE...HOWEVER THE THREAT OF SERIOUS FLOODING HAS ENDED. MOST FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS THE ROADWAY. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER GROUND. TO REPORT FLOODING HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN HASTINGS. LAT...LON 3953 9907 3953 9957 3916 9954 3916 9905 $$ 10
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this flash flood warning went out at Jul 7, 3:28 PM CDT, 3 hours 46 minutes earlier.
Area forecast discussion, Jul 7, 3:28 PM CDT, 3 hours 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 328 PM CDT WED JUL 07 2004 .DISCUSSION...NOT MUCH TIME TO LOOK AT THE FORECAST TODAY AS WOULD HAVE LIKED AS ONGOING CONVECTION AND FIRST PERIOD CONCERNS HAVE OVERWHELMED THE REST OF THE FORECAST. HOWEVER...MAIN FEATURES OF INTEREST IN THE NEAR TERM INVOLVES WARM FRONT SITTING OVER SOUTH CENTRAL NEBRASKA AND DRYLINE DEVELOPMENT OVER THE HIGH PLAINS. STRONG MOISTURE ADVECTION IS BRINGING CAPE VALUES IN THE 2500-4000 J/KG RANGE IN THE WARM SECTOR WITH NEARLY THAT ELEVATED OVER THE WARM FRONT AS WELL. DEEP LAYER SHEAR IN THE 35-45KT RANGE ACROSS THE WARM SECTOR HAS SET THE STAGE FOR A SEVERE WEATHER EVENT. ONGOING CONVECTION HAS PRIMARILY BEEN ANCHORED ON OR TO THE NORTH OF THE WARM FRONT. FULLY ANTICIPATE THIS CONVECTION TO CONTINUE THROUGH EARLY EVENING WITH SEVERE WEATHER THREAT POSSIBLE. HOWEVER...WATER VAPOR IMAGERY REVEALS A SECONDARY WAVE JUST MOVING INTO WESTERN NEBRASKA AT TIME AND EXPECT CONVECTION TO BEGIN ALONG THE DRYLINE BY EARLY EVENING. SEVERE THREAT LOOKS JUST AS GOOD IS THIS ACTUALLY OCCURS. BEYOND TONIGHT...THE UPPER RIDGE IS SHOWN TO SLOWLY BUILD INTO THE PLAINS BY THE WEEKEND WITH FRONTS OCCASIONALLY MAKING IT INTO AREA BEFORE STALLING. THIS WILL LIKELY BRING SCATTERED THUNDERSTORMS TO AREA THROUGH WEEKEND. OVERALL AREA SHOULD SEE A GRADUAL TEMPERATURE INCREASE WELL INTO THE WEEKEND. FOR MONDAY THROUGH WEDNESDAY...THE UPPER RIDGE IS SHOWN TO BE FULLY ESTABLISHED ACROSS THE REGION WITH TEMPERATURES ABOVE SEASONAL NORMALS AND PRECIP CHANCES FAIRLY SMALL. && .GID WATCHES/WARNINGS/ADVISORIES... .NE...NONE. .KS...NONE. && AWJ/MSL
Hazardous weather outlook, Jul 7, 2:58 PM CDT, 4 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 258 PM CDT WED JUL 7 2004 KSZ005>007-017>019-NEZ039-046-047-060>063-072>076-082>087-081200- ADAMS-BUFFALO-CLAY-DAWSON-FRANKLIN-FURNAS-GOSPER-HALL-HAMILTON- HARLAN-HOWARD-JEWELL-KEARNEY-MITCHELL-NUCKOLLS-OSBORNE-PHELPS- PHILLIPS-ROOKS-SHERMAN-SMITH-THAYER-VALLEY-WEBSTER- 258 PM CDT WED JUL 7 2004 ...SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 8 PM... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NEBRASKA GENERALLY WEST OF A GREELEY TO GENEVA LINE AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT A MODERATE RISK OF SEVERE WEATHER WILL CONTINUE ACROSS THE OUTLOOK AREA THROUGH THIS EVENING. A BAND OF THUNDERSTORMS WILL CONTINUE TO PUSH EAST OF HIGHWAY 281 THROUGH THIS AFTERNOON. A FEW OF THESE STORMS WILL BE STRONG TO SEVERE WITH LARGE HAIL...DAMAGING WINDS AND AN ISOLATED TORNADO POSSIBLE. ADDITIONAL THUNDERSTORMS ARE THEN EXPECTED TO DEVELOP OVER THE HIGH PLAINS AND MOVE INTO AREAS WEST OF HIGHWAY 281 BY EVENING. SOME OF THESE STORMS MAY ALSO BECOME STRONG TO SEVERE WITH LARGE HAIL AND DAMAGING WINDS POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY A SLIGHT RISK OF SEVERE THUNDERSTORMS WILL ONCE AGAIN BE POSSIBLE THURSDAY INTO THURSDAY NIGHT AS A WEAK COLD FRONT MOVES INTO THE OUTLOOK AREA. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY HAZARDS FROM ANY STORMS THAT DO FORM. .SPOTTER ACTIVATION STATEMENT... SPOTTER ACTIVATION IS NEEDED THIS AFTERNOON AND EVENING. NEZ040-041-048-049-064-077-081200- FILLMORE-GREELEY-MERRICK-NANCE-POLK-YORK- 258 PM CDT WED JUL 7 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA GENERALLY EAST OF A GREELEY TO GENEVA LINE. .DAY ONE...THIS AFTERNOON AND TONIGHT A SLIGHT RISK OF SEVERE WEATHER WILL EXIST THIS AFTERNOON AND EARLY EVENING. A BAND OF THUNDERSTORMS WILL CONTINUE TO PUSH EAST ACROSS THIS PORTION OF THE OUTLOOK AREA THROUGH EARLY EVENING. A FEW OF THESE STORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY HAZARDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY A SLIGHT RISK OF SEVERE THUNDERSTORMS WILL ONCE AGAIN BE POSSIBLE THURSDAY INTO THURSDAY NIGHT AS A WEAK COLD FRONT MOVES INTO THE OUTLOOK AREA. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY HAZARDS FROM ANY STORMS THAT DO FORM. .SPOTTER ACTIVATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. AWJ
In the hours before
Local storm report, Jul 7, 5:52 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
552 PM CDT WED JUL 07 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0545 PM HAIL 1 S SMITH CENTER 39.77N 98.78W
07/07/2004 1.00 INCH SMITH KS LAW ENFORCEMENT
&&
LEWISLocal storm report, Jul 7, 6:04 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE HASTINGS NE
604 PM CDT WED JUL 07 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0143 PM HAIL 2 E RED CLOUD 40.09N 98.48W
07/07/2004 1.00 INCH WEBSTER NE LAW ENFORCEMENT
0220 PM HAIL 3 N BURR OAK 39.91N 98.30W
07/07/2004 1.50 INCH JEWELL KS CO-OP OBSERVER
0230 PM HAIL GUIDE ROCK 40.07N 98.33W
07/07/2004 1.00 INCH WEBSTER NE LAW ENFORCEMENT
QUARTER SIZE HAIL COVERING GROUND
0234 PM HAIL 3 N BURR OAK 39.91N 98.30W
07/07/2004 1.75 INCH JEWELL KS LAW ENFORCEMENT
0315 PM TSTM WND GST RANDALL 39.64N 98.05W
07/07/2004 60 MPH JEWELL KS TRAINED SPOTTER
0330 PM HAIL 2 N BELOIT 39.49N 98.11W
07/07/2004 1.75 INCH MITCHELL KS LAW ENFORCEMENT
0334 PM TORNADO N SCOTTSVILLE 39.54N 97.95W
07/07/2004 F0 MITCHELL KS TRAINED SPOTTER
SPOTTER 6 SW OF JAMESTOWN IN CLOUD COUNTY OBSERVED A
TORNADO 2 SW OF LOCATION. TORNADO ON THE GROUND FOR
APPROXIMATELY 2 MINUTES.
0337 PM TSTM WND GST N BELOIT 39.47N 98.11W
07/07/2004 73 MPH MITCHELL KS BROADCAST MEDIA
BELOIT JR / SR HIGH SCHOOL WEATHER LAB WEATHER STATION
RECORDED WIND GUSTS TO 73 MPH FROM THE NORTH. REPORTED BY
TELEVISION STATION IN WICHITA.
0345 PM TSTM WND DMG BELOIT 39.47N 98.11W
07/07/2004 MITCHELL KS LAW ENFORCEMENT
MULTIPLE REPORTS OF STRUCTURAL DAMAGE. ROOFS MISSING.
DOORS BLOWN IN AND POWERPOLES AND TREES SNAPPED. POWER
POLES AND LINES DOWN ACROSS STREETS IN MANY PARTS OF THE
CITY.
0350 PM HAIL 7 N LEBANON 39.91N 98.56W
07/07/2004 1.00 INCH SMITH KS LAW ENFORCEMENT
NICKEL TO QUARTER SIZED HAIL REPORTED.
0422 PM HAIL E LEBANON 39.81N 98.56W
07/07/2004 1.00 INCH SMITH KS LAW ENFORCEMENT
QUARTER TO SLIGHTLY LARGER HAIL REPORTED.
0429 PM HAIL LEBANON 39.81N 98.56W
07/07/2004 1.75 INCH SMITH KS CO-OP OBSERVER
0429 PM HAIL LEBANON 39.81N 98.56W
07/07/2004 1.00 INCH SMITH KS CO-OP OBSERVER
0445 PM HAIL IONIA 39.66N 98.35W
07/07/2004 1.75 INCH JEWELL KS AMATEUR RADIO
0512 PM HAIL SMITH CENTER 39.78N 98.78W
07/07/2004 1.00 INCH SMITH KS LAW ENFORCEMENT
0515 PM HEAVY RAIN 1 SE JEWELL 39.66N 98.14W
07/07/2004 3.00 INCH JEWELL KS PUBLIC
PUBLIC REPORT OF OVER 3 INCHES OF RAIN.
0515 PM HAIL CAWKER CITY 39.51N 98.43W
07/07/2004 0.88 INCH MITCHELL KS LAW ENFORCEMENT
0515 PM HEAVY RAIN FORMOSO 39.78N 97.99W
07/07/2004 1.10 INCH JEWELL KS AMATEUR RADIO
PUBLIC MEASUREMENT OF 1.10 INCHES OF RAINFALL.
0522 PM HAIL 11 W HUNTER 39.24N 98.60W
07/07/2004 0.25 INCH OSBORNE KS AMATEUR RADIO
STANDING WATER IN DITCHES...DIME SIZED HAIL...VISIBLE
WALL CLOUD TO THE WEST.
0522 PM HAIL 11 W HUNTER 39.24N 98.60W
07/07/2004 0.75 INCH OSBORNE KS TRAINED SPOTTER
WATER STANDING IN THE DITCHES...DIME SIZED HAIL...VISIBLE
WALL CLOUD TO THE WEST.
0524 PM HEAVY RAIN 11 W HUNTER 39.24N 98.40W
07/07/2004 0.00 INCH MITCHELL KS PUBLIC
STANDING WATER IN DITCHES.
0524 PM HAIL SMITH CENTER 39.78N 98.78W
07/07/2004 1.75 INCH SMITH KS LAW ENFORCEMENT
REPORTED WALL CLOUD AND ROTATION.
0524 PM HAIL SMITH CENTER 39.78N 98.78W
07/07/2004 1.00 INCH SMITH KS LAW ENFORCEMENT
HAIL CONTINUING TO FALL AT THIS TIME.
0531 PM HAIL SMITH CENTER 39.78N 98.78W
07/07/2004 1.50 INCH SMITH KS LAW ENFORCEMENT
LARGE HAIL CONTINUES TO FALL. HEAVY RAINFALL HAS CAUSING
STREET FLOODING.
0545 PM HAIL 1 S SMITH CENTER 39.77N 98.78W
07/07/2004 1.00 INCH SMITH KS LAW ENFORCEMENT
&&
THIS IS A SUMMARY OF STORM REPORTS SINCE THE EVENT BEGAN TODAY.
LEWISLocal storm report, Jul 7, 6:14 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
614 PM CDT WED JUL 07 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0605 PM HAIL 16 S OSBORNE 39.21N 98.70W
07/07/2004 2.75 INCH OSBORNE KS LAW ENFORCEMENT
POLICE REPORTED BASEBALL SIZED HAIL. NO SIGNIFICANT
DAMAGE REPORTED TO VEHICLE.
&&
LEWISLocal storm report, Jul 7, 6:43 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
643 PM CDT WED JUL 07 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0640 PM HAIL KIRWIN 39.67N 99.12W
07/07/2004 2.75 INCH PHILLIPS KS PUBLIC
&&
LEWISLocal storm report, Jul 7, 6:59 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
659 PM CDT WED JUL 07 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0632 PM HAIL 6 W CEDAR 39.66N 98.94W
07/07/2004 1.00 INCH SMITH KS LAW ENFORCEMENT
0654 PM HAIL 1 E STOCKTON 39.44N 99.27W
07/07/2004 1.00 INCH ROOKS KS PUBLIC
&&
LEWISLocal storm report, Jul 7, 7:10 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
710 PM CDT WED JUL 07 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0707 PM HAIL STOCKTON 39.44N 99.27W
07/07/2004 1.00 INCH ROOKS KS LAW ENFORCEMENT
&&
LEWISThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 7:00 PM CDT | Severe Thunderstorm Warning | GID | Phillips | 45 min |
| Jul 7, 7:15 PM CDT | Severe Thunderstorm Warning | GID | Osborne | 60 min |
| Jul 7, 7:36 PM CDT | Tornado Warning | GID | Rooks | 54 min |
Nearby
Flash Flood Warnings in Kansas, 2004Every flash flood warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.